# SDR AALA20150903007

- Difficulty date: September 3, 2015
- Submitted: September 3, 2015
- Operation: Air carrier
- Aircraft: N967TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53617
- Aircraft time: 45,885 hours, 22,355 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR NR 6, BEAM IS CRACKED AT FASTENER HOLE, CTR BRACKET.  STOP DRILLED CRACK & INSTALLED DOUBLER IAW AARD 52-10-00.
